# SDR AWXA0000574

- Difficulty date: August 21, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 44,493 hours, 16,580 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Box
- Part number: ETPU10003C
- Part serial: BX31041
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,106 hours, 14,742 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL 190 RIGHT CENTER ELECTRIC HYD PUMP PRESS LIGHT ILLUMINATED FOLLOWED BY RIGHT ENGINE FLAME-OUT.  RT ENGINE RESTART SUCCESSFUL.  BIT CHECK OF ENGINE TRANSIENT PRESSURE UNIT (TPU) DISPLAYED CODE 50,  REMOVED AND REPLACED TPU.  OPS CHECK GOOD, A/C RETURNED TO SERVICE.
